Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 26, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 16, 2015, 4:38 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 4:38 PM EDT (20:38 UTC)
- Expired
- May 16, 2015, 5:30 PM EDT
- In force
- 52 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS51 KCTP 162038
SVRCTP
PAC071-133-162130-
/O.NEW.KCTP.SV.W.0026.150516T2038Z-150516T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 436 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED OVER
SHENKS FERRY...AND MOVING NORTHEAST AT 5 MPH. DAMAGING WINDS UP TO
60 MPH AND FREQUENT LIGHTNING MAY ALSO OCCUR.
* LOCATIONS IMPACTED INCLUDE...
LANCASTER...MILLERSVILLE...WILLOW STREET...EAST PETERSBURG...
STRASBURG...QUARRYVILLE...HOLTWOOD...BROGUE...SMITHVILLE...
SUNNYBURN...SHENKS FERRY...SAFE HARBOR...SUSQUEHANNA TRAILS...
LAMPETER...CONESTOGA...WASHINGTON BORO...KIRKWOOD...REFTON...
RAWLINSVILLE AND BUCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INDOORS IMMEDIATELY.
&&
LAT...LON 3975 7637 3978 7650 3990 7657 4011 7632
3987 7606
TIME...MOT...LOC 2036Z 223DEG 6KT 3987 7640
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 4:30 PM EDT, 8 minutes earlier.
Area forecast discussion, May 16, 4:30 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 430 PM EDT SAT MAY 16 2015 .SYNOPSIS... A STALLED FRONTAL ZONE WILL BE THE FOCUS FOR PERIODS OF UNSETTLED WEATHER THIS WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY. A RELATIVELY STRONG COLD FRONT WILL PUSH ACROSS THE AREA MONDAY NIGHT AND TUESDAY...USHERING IN ANOTHER COOL...DRY AIRMASS FOR LATE TUESDAY THROUGH THURSDAY. && .NEAR TERM /UNTIL 1 AM SUNDAY MORNING/... PWATS JUST ABOUT AS HIGH AS THEY HAVE BEEN SINCE LAST SUMMER...WITH 1.75 INCHES OVER THE SRN HALF OF THE AREA. THE WIND FIELD THROUGH THE COLUMN IS FAIRLY LIGHT. SLOWLY MOVING STORMS ARE SLIDING TO THE EAST THIS AFTERNOON. HEAVY RAIN REPORT IN SOMERSET OF ALMOST 3 INCHES. BASED ON RADAR THIS MAY BE A LITTLE HIGH...BUT WITH PWATS SO HIGH...IT IS PLAUSIBLE. THE REST OF THE SRN TIER SHOULD ALSO EXPECT SOME HEAVY RAIN FROM THESE STORMS AS THEY MOVE TO THE EAST. CAPES ARE HIGHER IN THE SERN FEW COS WHERE IT HAS BEEN SUNNY ALL DAY AND DEPOINTS IN THE M60S. NAM AND HI RES ARW ARE VERY MUCH IN AGREEMENT THAT THIS SHORT WAVE AND ASSOCD PRECIP WILL CLEAR THE EASTERN COS ABOUT 6 OR 7 PM. THE NRN TIER HAS BEEN ROBBED OF BEST MSTR...AND ALSO SUFFERING A LACK OF SUN AND THEREFORE CAPE TODAY. THUS...WITH THE S/WV AXIS MOVING OVERHEAD AND LITTLE ELSE IN STORE FOR THE NEXT FEW HRS...WILL MAKE IT MAINLY DRY THERE. BETTER WIND FIELD ALONG THE NY BORDER COULD CREATE SOME GUSTY WINDS IF A ROGUE TSRA CAN FORM THERE. MORE STORMS WILL MOVE INTO THE WRN COS THIS EVENING...AS NEXT AREA OF FORCING SLIDES IN FROM OH. WILL COUNT ON LESS OF A WORRY FOR GUSTY WINDS WITH LOSS OF CAPE. BUT THE THREAT OF SLOW-MOVING STORMS/HEAVY RAIN IS STILL THERE. THINKING SERIOUSLY ABOUT A SMALL-AREA FLOOD WATCH FOR TONIGHT AND SUNDAY FOR THE SW. WILL COLLAB WITH NEIGHBORS TO SEE THEIR THOUGHTS. && .SHORT TERM /1 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SHOWERS SHOULD DECREASE AFTER MIDNIGHT...BUT MOISTURE RUNS HIGH ALL NIGHT. SHOULD BECOME A LITTLE MURKY WHERE IT DOES RAIN THIS EVENING. WILL MENTION PATCHY FOG ALL OVER THE PLACE. IT MAY GET WORSE THAN THAT WITH LITTLE WIND TO MOVE THINGS AROUND. THE THICK CLOUDS WILL KEEP TEMPS VERY MILD AS WELL. JUST THE SLIGHTEST INCREASE IN THE WSW FLOW IN LOWER/MID LEVELS WILL ENHANCE THE POTENTIAL FOR RAIN/STORMS IN THE SWRN COS AGAIN BY THE END OF THE NIGHT. AGAIN...FLOOD WATCH POSSIBLE. SUNDAY LOOKS LIKE THE CLOUDY START WILL HINDER THUNDER...SO WILL KEEP MENTIONS MAINLY TO THE AFTN. DRIER AIR TRIES TO MOVE DOWN FROM THE NE ON SUNDAY AND MAY ALLOW THEM TO BREAK OUT OF THE CLOUDS...BUT AMBIENT MSTR VERY HIGH. POPS WILL BE HIGHEST OVER THE SW BUT CANNOT TAKE THEM OUT OF ANYWHERE DUE TO WEAK FORCING AND HIGH MSTR. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... EAST COAST UPPER RIDGE BEGINS TO BREAK DOWN SUN NIGHT INTO MON. THE VIGOROUS/DEEP CLOSED LOW EJECTING OUT OF THE SOUTHWESTERN U.S. SHOULD REACH THE NORTHERN PLAINS BY 00Z MON...WHERE THE MODELS SHOW IT SLOWING DOWN AND EVENTUALLY BECOMING ABSORBED INTO AN UPPER TROUGH CROSSING HUDSON BAY. TRAILING COLD FRONT PROGGED TO CROSS THE AREA DURING THE DAYTIME ON TUESDAY - A BIT SLOWER THAN PREV FORECASTED. THE PARENT SHORTWAVE WILL LOSE MUCH OF ITS AMPLITUDE AS IT TRACKS THROUGH THE UPPER GREAT LAKES AND FOR NOW DOES NOT APPEAR TO POSE A SIGNIFICANT SVR WX RISK FOR EARLY NEXT WEEK. IN THE WAKE OF THE COLD FRONTAL PASSAGE...A RESPECTABLE ANTICYCLONE WILL EXTEND SEWD FROM THE UPPER MIDWEST WITH COOLER AND NOTICEABLY DRIER AIR FILTERING INTO THE REGION FOR THE MID TO LATE WEEK PERIOD. THIS PATTERN SHOULD SUPPRESS THE PCPN RISK TO THE SOUTH OF CENTRAL PA WITH GENERALLY FAIR WEATHER AND SEASONABLY COOL TO MODERATING TEMPERATURES PREVAILING AT DAYS 5-8. ALSO OF NOTE IS THE RISK FOR PATCHY FROST ON MAY 21ST/THURSDAY MORNING MAINLY OVER THE NORTH-CENTRAL ZONES WHERE ECENS/GFS ENSEMBLE MOS GUIDANCE IS SHOWING MID 30S AT BFD...JUST IN TIME FOR THE START OF THE GROWING SEASON. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... LARGE CLUSTER OF SHOWERS AND TSTMS MOVING EAST SLOWLY OVER THE SRN TIER...AND RIGHT TOWARD MDT/LNS. HAVE PLAYED UP TSRA WITH BEST TIMING BETWEEN 20 AND 23Z. FORCING FROM THE S/WV OVERHEAD WILL BE OFF TO THE EAST BY 23Z OR 00Z. EXPECT A RENEWAL OF STORM FROM THE WEST INTO JST/BFD IN A FEW HRS WATCHING TRENDS OVER OH AND GENERAL FLOW FROM THE WSW. UNV/IPT WILL LIKELY BE THE DRIEST LOCATIONS THRU THE NIGHT BUT FOG AND LOW CLOUDS COULD STILL BRING THEM INTO IFR. DRIER AIR TRIES TO MOVE DOWN FROM THE NE LATER TONIGHT/SUNDAY...BUT WILL KEEP IT SOUPY THRU AT LEAST 14Z MOST LOCATIONS. OUTLOOK... MON-TUES...LOW CLOUDS/IFR PSBL...SHRA LIKELY. WIDESPREAD FLIGHT RESTRICTIONS LIKELY. CFROPA TUES. WED-THURS...NSW. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PAZ024>026- 033>036. && SYNOPSIS...DEVOIR NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...RXR AVIATION...DANGELO
Hazardous weather outlook, May 16, 3:46 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT SAT MAY 16 2015 PAZ024>026-033>036-172000- CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN- 346 PM EDT SAT MAY 16 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE REPORT ANY HEAVY RAINFALL OR FLOODING. PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053- 056>059-063>066-172000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 346 PM EDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH THE EVENING. A FEW OF THESE STORMS MAY CREATE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 16, 1:44 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT SAT MAY 16 2015
PAZ033-161830-
SOMERSET PA-
144 PM EDT SAT MAY 16 2015
...HEAVY RAIN AND SMALL HAIL IS EXPECTED IN SOMERSET COUNTY...
AT 142 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
WITH VERY HEAVY RAIN OVER ALMOST ALL OF SOMERSET COUNTY. RAINFALL OF
UP TO 2 INCHES IS POSSIBLE BY 3 PM. THIS WILL LIKELY CAUSE MINOR
FLOODING PROBLEMS. THE STORMS ARE MOVING EAST AT 30 MPH. PEA SIZE
HAIL IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...WINDBER...MEYERSDALE...BERLIN...FRIEDENS...BOSWELL...
DAVIDSVILLE...CENTRAL CITY...JEROME...ACOSTA...URSINA...NEW
CENTERVILLE...TIRE HILL...OGLETOWN...MOUNT DAVIS...ROCKWOOD...
CONFLUENCE...SALISBURY...JENNERSTOWN AND HOOVERSVILLE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THIS THUNDERSTORM...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3972 7939 3973 7941 3977 7938 3978 7939
3978 7935 3982 7937 3985 7942 3990 7940
4009 7926 4012 7922 4012 7917 4016 7916
4029 7906 4028 7893 4024 7888 4024 7866
4008 7873 4006 7876 3982 7876 3972 7881
TIME...MOT...LOC 1742Z 239DEG 48KT 4006 7905
DANGELOSpecial weather statement, May 16, 4:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT SAT MAY 16 2015
PAZ064-065-162100-
YORK PA-ADAMS PA-
413 PM EDT SAT MAY 16 2015
...SPECIAL WEATHER STATEMENT...
AT 411 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS NEAR EAST BERLIN...MOVING EAST AT 15 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STRONGS THUNDERSTORM WILL BE NEAR...
DOVER AND YORK AIRPORT AROUND 440 PM EDT.
SPRING GROVE AROUND 445 PM EDT.
WEIGELSTOWN AROUND 450 PM EDT.
YORK...SPRY AND SHILOH AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE...
LEWISBERRY...PENN STATE YORK...YORK SPRINGS AND YORK COLLEGE OF
PENNSYLVANIA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 241...AND
FROM MILE MARKERS 243 TO 245.
INTERSTATE 83 FROM MILE MARKERS 13 TO 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3989 7708 4006 7715 4015 7703 4016 7697
4017 7694 4017 7691 4018 7693 4019 7693
4018 7691 4021 7691 4022 7690 4021 7688
4022 7684 4020 7682 4020 7679 3990 7663
TIME...MOT...LOC 2011Z 276DEG 9KT 3997 7697
RXRSpecial weather statement, May 16, 4:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT SAT MAY 16 2015
PAZ028-050-052-056-057-059-065-066-162130-
JUNIATA PA-YORK PA-SNYDER PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-
PERRY PA-NORTHUMBERLAND PA-
434 PM EDT SAT MAY 16 2015
...STRONG THUNDERSTORMS WILL AFFECT JUNIATA...YORK...SNYDER...
DAUPHIN...LANCASTER...LEBANON...PERRY...AND NORTHUMBERLAND COUNTIES
UNTIL 530 PM EDT...
AT 433 PM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR FREMONT TO NEAR NEW BUFFALO TO
PENBROOK TO ROYALTON TO NEAR MAYTOWN...AND MOVING EAST AT 25 MPH.
45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
COLONIAL PARK...MIDDLETOWN AND LINGLESTOWN AROUND 440 PM EDT.
MOUNT JOY AND WRIGHTSVILLE AROUND 445 PM EDT.
ELIZABETHTOWN...COLUMBIA AND HUMMELSTOWN AROUND 450 PM EDT.
SALUNGA-LANDISVILLE...KRATZERVILLE AND PENN NATIONAL RACE COURSE
AROUND 455 PM EDT.
MOUNTVILLE...HUMMELS WHARF AND LAWN AROUND 500 PM EDT.
HERSHEY...PALMYRA AND EAST PETERSBURG AROUND 505 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EDGEWOOD...
HERNDON...YORK HAVEN...GRATZ AND SNYDERTOWN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 246 TO 273.
INTERSTATE 78 FROM MILE MARKERS 0 TO 4.
INTERSTATE 81 FROM MILE MARKERS 65 TO 95.
INTERSTATE 83 FROM MILE MARKERS 43 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4018 7678 4027 7691 4033 7692 4031 7697
4032 7698 4077 7723 4089 7694 4088 7680
4089 7681 4091 7685 4095 7673 4078 7657
4072 7655 4066 7670 4054 7651 4030 7637
4005 7617 3996 7667
TIME...MOT...LOC 2033Z 265DEG 21KT 4075 7704 4049 7694 4028 7684 4018
7674 4008 7661
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 1:44 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| May 16, 2:25 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 3 hr |
| May 16, 3:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin | 39 min |
| May 16, 3:39 PM EDT | Areal Flood Advisory | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Perry | 2 hr |
| May 16, 3:45 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Franklin, Fulton, Huntingdon and 1 more | 26 hr |
| May 16, 4:13 PM EDT | Special Weather Statement | CTP | York | 47 min |
| May 16, 4:34 PM EDT | Special Weather Statement | CTP | Dauphin, Lancaster, Lebanon, Northumberland, Snyder | 56 min |
| May 16, 4:59 PM EDT | Special Weather Statement | CTP | Adams, York | 31 min |
| May 16, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder | 65 min |
| May 16, 5:29 PM EDT | Special Weather Statement | CTP | Lancaster, York | 46 min |
| May 16, 6:22 PM EDT | Special Weather Statement | CTP | Columbia | 23 min |
| May 16, 6:30 PM EDT | Special Weather Statement | CTP | Columbia | 60 min |
| May 16, 6:32 PM EDT | Special Weather Statement | CTP | Lancaster, York | 43 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.